# SDR ASOA201000274

- Difficulty date: February 17, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 19,673 hours, 16,830 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS ABOVE SERVICE DOOR, BROKEN.   REMOVED & REPLACED LIGHTED EXIT SIGN ABOVE SERVICE DOOR WITH SERVICEABLE LIGHT ASSY IAW MM 33-51-13-000-801 & 33-51-13-400-801.   OPS CHECKS OK, IAW MM 33-51-00-710-801.
